# SDR UIEA2021110302334

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Part number: BH316A
- Part serial: CW11592
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG FWD EQ EXH FAN( PERFORMED T/S IAW FIM 21-58 FAULT TREE 905. FOUND RELAY K345 AT FAULT. REMOVED AND REPLACED RELAY IAW SWPM 20-81-22. OPS CK GOOD. MSG CLEARED. OK FOR SERVICE. )
